# SDR FDEA202508021537

- Difficulty date: August 2, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 23,340 hours, 13,604 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Zone 500 Slat
- Component: Slat, Airbus
- Component part number: A5786325116600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #1 SLAT O/B AFT SURFACE TOP AREA GOT A DENT ABOVE FOLDING NOSE. PERFORMED CUT OUT DAMAGED BOTTOM SKIN. AND INSTALLED 2EA REPAIR PARTS WITH   ADHESIVE FOR CURE AT LH WING #1 SLAT O/B AFT SURFACE TOP AREA ABOVE FOLDING NOSE   POSITION. I.A.W FEDEX EA NO:T6-5750-T0384496 P1 SEQ NO:1182 TITLE:WING - FLIGHT SURFACES   -   LH #1 SLAT - TAIL SECTION LOWER SKIN - DENT AND GOUGE DAMAGE AT RIB 20 TRAILING EDGE.   THIS REPAIR CLASSIFIED AS CAT A MAJOR PER GMM 6-2-100.
